# SDR 95ZZZX1511

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Part number: 2537717
- Condition: Corroded
- Location: Fs 1365
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION BETWEEN RT LOWER CUSP AND WEB F/S 1365 RT.  CUT OUT DAMAGED AREA.  FABRICATED AND INSTALLED REPAIR IAW DER APPROVED COTNEY ENGINEERING SKETCH SKA 94190-8.
